A MyHeartDiseaseTeam Member
My doctor has agreed to let me go off my med atenolol, can't handle the side effects, I'm doing it slowly, but worried about having withdrawals. Want to try some natural methods, already started magnesium taurate and acupuncture. Thank you for your input
It's ok you can use it to become a millionaire, it tastes good but others will not drink it, honey will sweeten it up. You can have all the money in the world, give me my Lord and my health. Amen
I'm hoping things work out for you and if they do you could be a millionaire selling your tea.😄
It's nice reading all these comments, which are all valid and they are your own decisions. I have in my family history Cholesterol and high blood pressure, at age 28 my doctor said I have cholesterol and he put me on Simvastatin 25 mg for cholesterol, all of a sudden, my body had aches and pain that I did not know where this had come from, I told my doctor about this and he said it's from my soccer I play. After about 15 years on these tablets having pain in my ankles and joints all this time I moved with my job and went to another doctor, the first thing he asked me if I had body pain, I said yes and its bad, he said it's from the Simvastatin tablets I am taking. He prescribed others which were better for me, my question why did my doctor leave me on these tablets for so long knowing that they were causing discomfort to my body.
I have now got Arterial Fribulation all the symptoms of which I do not have i.e., Heart Palpitations, shortness of breath feeling weak and tired sleepy. They said my heart rhythm was out so they gave me a shock in ICU and my heart was back in Rythm, before this I supposedly had a heart attack, it was some discomfort in my chest nothing I thought. They put me on tablets to thin my blood, keep my heart in Rythm and for cholesterol, and my aches and pains were back, these tablets all cost a fortune to me, so I spoke to a cardiologist about going onto some generic tablets, they are not available I asked him about Ginger, Garlic, Turmeric, Cinnamon lemon and honey in tea, which are all natural and have the ability to reduce heart decease, cholesterol, blood pressure etc. He just said I need the tablets to keep my heart in rhythm, as he did not give me a satisfactory answer to my question, I decided to come off all these tablets.
It has been 3 months now being on all the natural ingredients i.e. Garlic, Turmeric, Cinnamon, Ginger, Lemon and honey. I drink this tea every third day below:
I grate fresh ginger and turmeric about 5 grams of each, I put a tea spoon of cinnamon(powder) first into my cup add the honey and lemon juice 20 ml mix so it absorbs the cinnamon powder, add the ginger and turmeric you have grated, put your tea bag in add water and enjoy.
I eat a clove of Garlic a day, I feel like a new person I do not have any aches or pain in my body.
You can take deep breaths, splash cold water on your face. If possible try to relax as much as you can. Stress isn't good. Eat healthy. A nap and staying calm is good.🥰 I would avoid caffeine, high sodium foods, and negativity.
I was wondering if anyone has a suggestion for what to do when having an AFib episode. I just try to stay calm and nap if possible. I need to know more. I'm thinking that I do it to myself by getting upset about too many activities. I know there's no reason to get agitated but, I've got to let my heart know. Today I was supposed to go to lunch with my grandson but, I was agitated because I didn't want to drive on the freeway. I didn't want to disappoint him either. At 85 I don't know what to expect.
I got off of metoprolol due to the fact that I was having Bradycardia in the low forties I'm working with a functional doctor and using bergamot instead. Pulses in 50's & 60's and b/p at good levels. On other supplements as well. Feel better about taking natural medicine instead of medicine which is from big pharmacy.
I still take my meds but I also take like 3 supplements I take fishoil ginger and cinnamon and I hope to take more would like to do all natural but doing it slow I also changed the things I eat and stay as active as I can it's good that he took you off the med espesally if it gave you side affects hope you can find something that will work for you Stay strong you got this
I have a very hard time with medications and I believe if we're uncomfortable on a medication it is ultimately our decision if we want to go off it and look for some natural ways instead. Doctors are not gods, they work for us. And if you have an asshole like I do, then your not going to want to do as he says. I've never been a sheep and I don't believe on being on a medication that cuts your quality of life. And a good outlook and attitude has nothing to do with it, it's all about how your body metabolized medications. Some, like me, have problems. The best attitude in the world isn't going to help you with how your genes and DNA effect your metabolism. Now you sound like my doctor, telling me I'm not positive enough. Really?
I'm uncomfortable with going off a med that was prescribed. I know there are side effects to a lot of meds but, the cardiologist should make the decision . . . .that's what we pay them for. We only get one chance at this life. Let's take care of ourselves to the best of our ability so that we can be here feeling good. I think a good attitude and outlook helps a lot too.
Just saying in case you did